CBS Announces 2010-2011 Premiere Dates

Take a look at when the new shows and old favorites will debut this fall.
BY |
CBS Announces 2010-2011 Premiere Dates

CBS announces 2010-2011 premiere dates CBS announced today that most of its new and returning series will premiere during the week of Sept. 20, the official start of the 2010-2011 season. The exceptions are Survivor: Nicaragua, which launches a week earlier, and The Good Wife and CSI: Miami , which both debut a week later.

CBS will get an early start on the season with the premiere of Survivor: Nicaragua, the 21st edition of the hit reality series, which launches in its new time period on Wednesday, Sept. 15 (8:00-9:00 PM, ET/PT).

CBS's new season rollout officially begins on Monday, Sept. 20 with the season six debut of How I Met Your Mother (8:00-8:30 PM, ET/PT), followed by the fifth season premiere of Rules of Engagement (8:30-9:00 PM, ET/PT), the eighth season premiere of television's #1 comedy, Two and a Half Men (9:00-9:30 PM, ET/PT), the series premiere of Mike & Molly (9:30-10:00 PM, ET/PT) and the series debut of Hawaii Five-0 (10:00-11:00 PM, ET/PT).

NCIS, television's #1 drama, returns for its eighth season on Tuesday, Sept. 21 (8:00-9:00 PM, ET/PT), followed by the two-hour second season premiere of NCIS: Los Angeles (9:00-11:00 PM, ET/PT), last season's #1 new scripted series.

On Wednesday, Sept. 22, Criminal Minds (9:00-10:00 PM, ET/PT) returns for its sixth season followed by the series debut of The Defenders (10:00-11:00 PM, ET/PT).

On Thursday, Sept. 23, CBS opens its new one-hour comedy block on television's biggest night with the fourth season premiere of The Big Bang Theory (8:00-8:30 PM, ET/PT) -the fastest-growing series on television and the #1 scripted program in adults 18-49 - heading into the irreverent new comedy, $#*! My Dad Says (8:30-9:00 PM, ET/PT). CSI: Crime Scene Investigation returns for its 11th season (9:00-10:00 PM, ET/PT), followed by the third season premiere of The Mentalist (10:00-11:00 PM, ET/PT).

The Network's new Friday lineup premieres Sept. 24 with Medium's second season on CBS (8:00-9:00 PM, ET/PT), followed by a new two-hour block of New York-based crime dramas featuring the seventh season premiere of CSI: NY in its new (9:00-10:00 PM, ET/PT) time period and the series debut of the new police drama Blue Bloods (10:00-11:00 PM, ET/PT).

48 Hour Mystery, Saturday's most-watched program, returns on Sept. 25 (10:00-11:00 PM, ET/PT).

Premiering on Sunday, Sept. 26 is the 43rd season of 60 Minutes, television's longest- running and highest-rated newsmagazine (7:30-8:30 PM, ET/PT, time approximate following late-running football), followed by a 90-minute premiere of the multi-Emmy Award-winning The Amazing Race (8:30-10:00 PM, ET/PT) and the Emmy Award-nominated Undercover Boss, last season's #1 new program (10:00-11:00 PM, ET/PT).

The Emmy Award-nominated The Good Wife returns for its sophomore season on Tuesday, Sept. 28 (10:00-11:00 PM, ET/PT).

On Sunday, Oct. 3, CSI: Miami makes its ninth season premiere in its new time period (10:00-11:00 PM, ET/PT).

CBS's 2010-2011 Premiere Dates

Wednesday, Sept. 15

Monday, Sept. 20

  • 8:00-8:30 PM How I Met Your Mother (6th Season Premiere)

    8:30-9:00 PM Rules of Engagement (5th Season Premiere)

    9:00-9:30 PM Two and a Half Men (8th Season Premiere)

    9:30-10:00 PM Mike & Molly (Series Debut)

    10:00-11:00 PM Hawaii Five-0 (Series Debut)

Tuesday, Sept. 21

  • 8:00-9:00 PM NCIS (8th Season Premiere)

    9:00-11:00 PM NCIS: Los Angeles (2nd Season Premiere)

Wednesday, Sept. 22

  • 9:00-10:00 PM Criminal Minds (6th Season Premiere)

    10:00-11:00 PM The Defenders (Series Debut)

Thursday, Sept. 23

  • 8:00-8:30 PM The Big Bang Theory (4th Season Premiere)

    8:30-9:00 PM $#*! My Dad Says (Series Debut)

    9:00-10:00 PM CSI: Crime Scene Investigation (11th Season Premiere)

    10:00-11:00 PM The Mentalist (3rd Season Premiere)

Friday, Sept. 24

  • 8:00-9:00 PM Medium (2nd Season Premiere on CBS)

    9:00-10:00 PM CSI: NY (7th Season Premiere)

    10:00-11:00 PM Blue Bloods (Series Debut)

Saturday, Sept. 25

  • 8:00-9:00 PM Crimetime Saturday

    9:00-10:00 PM Crimetime Saturday

    10:00-11:00 PM 48 Hours Mystery (Season Premiere)

Sunday, Sept. 26

  • 7:30-8:30 PM 60 Minutes (43rd Season Premiere)

    8:30-10:00 PM The Amazing Race (17th Edition Premiere)

    10:00-11:00 PM Undercover Boss (2nd Season Premiere)

Tuesday, Sept. 28

  • 10:00-11:00 PM The Good Wife (2nd Season Premiere)

Sunday, Oct. 3

  • 8:00-9:00 PM The Amazing Race (Time Period Premiere)

    9:00-10:00 PM Undercover Boss (Time Period Premiere)

    10:00-11:00 PM CSI: Miami (9th Season Premiere)

Best of the Web

Want to join the discussion?

Facebook Twitter

    Popular Stories

    ‘Tron 3’ Is Dead!

    ‘Tron 3’ Is Dead!

    Disney has opted to not move forward with ‘Tron 3’, which has Joseph Kosinski set to direct and Garrett Hedlund and Olivia Wilde starring.

    By B. Alan Orange | 14 hours ago

    1.6k Shares7 Comments

    Point Break Trailer Remakes an Action Classic!

    Point Break Trailer Remakes an Action Classic!

    Edgar Ramirez and Luke Bracey step into the iconic roles of Bodhi and FBI agent Johnny Utah in the first trailer for the ‘Point Break’ remake.

    By Brian Gallagher | 4 days ago

    811 Shares7 Comments

    Latest Headlines

    13 Most Surprising Actresses Who Went Nude

    13 Most Surprising Actresses Who Went Nude

    From Anne Hathaway in ‘Brokeback Mountain’ to Kristen Wiig disrobing in ‘Welcome to Me’, take a look at 13 of the most unexpected nude scenes of all time.

    By B. Alan Orange | 2 hours ago

    15 Shares0 Comments

    ‘Tron 3’ Is Dead!

    ‘Tron 3’ Is Dead!

    Disney has opted to not move forward with ‘Tron 3’, which has Joseph Kosinski set to direct and Garrett Hedlund and Olivia Wilde starring.

    By B. Alan Orange | 14 hours ago

    1.6k Shares7 Comments

    Around the Web

    Popular Movies